# SDR AU001280

- Difficulty date: December 28, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: C0118
- Condition: Damaged
- Location: Escape Slide
- Part time: 34,487 cycles
- Component: Escape Slide, Aircruisers, 60592101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ESCAPE SLIDE RESERVOIR ASSEMBLY WIRE CONTROL INTERNAL CABLE DAMAGED (KINKED) AT THE END AND AT THE ROD TO CABLE SWAGE. DAMAGE ALSO TO THE END FITTING. FOUND DURING TESTING IAW WR 25-60/119.
